On the best approximation in metric spaces

Authors

  • Costică Mustăţa Tiberiu Popoviciu Institute of Numerical analysis, Romanian Academy

Abstract

Not available.

Downloads

Download data is not yet available.

References

Dunford, Nelson, Schwartz, Jacob T., Linear Operators. I. General Theory. With the assistance of W. G. Bade and R. G. Bartle. Pure and Applied Mathematics, Vol. 7 Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London 1958 xiv+858 pp., MR0117523.

Johnson, J. A., Banach spaces of Lipschitz functions and vector-valued Lipschitz functions. Trans. Amer. Math. Soc. 148 (1970), 147-169, MR0415289.

Michael, E., A short proof of the Arens-Eells embedding theorem. Proc. Amer. Math. Soc. 15 1964 415-416, MR0162222, https://doi.org/10.1090/s0002-9939-1964-0162222-5

Pantelidis, Georgios, Approximationstheorie für metrische lineare Räume. (German) Math. Ann. 184 1969 30-48, MR0262754, https://doi.org/10.1007/bf01350613

Singer, Ivan, Cea mai bună aproximare în spaţii vectoriale normate prin elemente din subspaţii vectoriale. (Romanian) [Best approximation in normed vector spaces by elements of vector subspaces] Editura Academiei Republicii Socialiste România, Bucharest 1967 386 pp., MR0235368.

Vlasov, L.P., Approximationye svojstva mnojestv v linejnyh normirovannyh prostranstvah. Uspehi Mat. Nauk. 18, 6, 4-66, 1973.

Downloads

Published

1975-02-01

How to Cite

Mustăţa, C. (1975). On the best approximation in metric spaces. Anal. Numér. Théor. Approx., 4(1), 45–50. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1975-vol4-no1-art5

Issue

Section

Articles